# SDR DLM88972200

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NOSE GEAR UNSAFE LIGHT REMAINED ILLUM.  RECYCLED GEAR AND UNSAFE LIGHT REMAINED WITH WIND NOISE.  NOSE GEAR POSITION INDICATOR PIN NOT FULLY RETRACTED.  SERVICED NOSE STRUT PER MM.  JACKED A/C NOSE AND PERFORMED NOSE GEAR RETRACTION.  GEAR RETRACTION AND INDICATION NORMAL.  CYCLED GEAR SEVERAL TIMES.
